|joint /muscle pain
Dec 3, 2008
I am trying to research causes for pain, I have had an MRI and numerous e-rays and bloodwork to determine cause. I am beginning to wonder if there is a correlation between meds and pain and if so what can be done? I am tired of feeling like I am crazy and having Doctors shrug their shoulders and make stabs in the dark, I would like a launching point to initiate conversation with my medical team. Thanx
Response from Dr. Henry
To comment from the HIV or ART standpoint I would need to know more about your HIV status, which meds you are taking, and other health problems you have. Muscle aching is very common in the general population as well so often tough to pin down relationship with HIV or a particular HIV medication. KH
I have something like liverspots on arms and back
How do i get rid of a bland taste after taking atripla
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.